Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Some remarks on self-dual locally compact Abelian groups

Author: Lawrence Corwin
Journal: Trans. Amer. Math. Soc. 148 (1970), 613-622
MSC: Primary 22.20
MathSciNet review: 0269775
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The main results of this paper are the construction of some new self-dual locally compact Abelian groups and the proof of a structure theorem for a certain class of such groups. The construction is based on an investigation of when the extension of a compact Abelian group by its dual yields a self-dual group. It turns out that such extensions can be described algebraically ; the structure theorem follows from an analysis of the algebraic description.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.20

Retrieve articles in all journals with MSC: 22.20

Additional Information

PII: S 0002-9947(1970)0269775-4
Keywords: Locally compact Abelian group, self-dual, group extension, cohomology of groups
Article copyright: © Copyright 1970 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia